... breast removed and then had the left breast removed 6 months later. I go to the gym 3 times a week and am very active physically. Over the past 2 years I lost 42 lbs and was able to keep it off until taking 6 months ago while taking Vagifem. Is anyone else experiencing this?, and what can I do. I still eat healthy and go to the gym 3 days a week. The weight just comes on over night I weigh myself in the morning and I'm shocked to see that some morning I will have gained 3,4,5, or 6lbs. Some mornings I will have lost 1 or 2lbs. Help!
Weight increases have been reported as a side effect of Vagifem but your weight changes sound severe.
You should talk to your doctor.
You may need discuss whether vagifem is right for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been diagnosed with stage four met. breast cancer ,three tomors in breast three in liver and?
Posted 26 Oct 2009 • 4 answers
Posted 19 Jan 2010 • 2 answers
Posted 15 Jan 2011 • 1 answer
I was prescribed Vagifem because I have an Overactive Bladder.I had breast cancer 13years ago and am
Posted 30 May 2016 • 1 answer
Posted 2 Oct 2016 • 0 answers